Constructive mathematics and unbounded operators — a reply to Hellman

Journal of Philosophical Logic 24 (5):549 - 561 (1995)
It is argued that Hellman's arguments purporting to demonstrate that constructive mathematics cannot cope with unbounded operators on a Hilbert space are seriously flawed, and that there is no evidence that his thesis is correct
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01052602
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,822
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
K. Svozil (1995). Set Theory and Physics. Foundations of Physics 25 (11):1541-1560.
Fred Richman (2000). Gleason's Theorem has a Constructive Proof. Journal of Philosophical Logic 29 (4):425-431.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

13 ( #189,426 of 1,724,745 )

Recent downloads (6 months)

4 ( #167,193 of 1,724,745 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.